Volume 64 , issue 1 ( 2012 )back
Uniqueness results of meromorphic functions whose nonlinear differential polynomials have one nonzero pseudo value1$-$16
Hong-Yan Xu, Ting-Bin Cao and Shan Liu

Abstract

In this paper we deal with some uniqueness questions of meromorphic functions whose certain nonlinear differential polynomials have a nonzero pseudo value. The results in this paper improve the corresponding ones given by M. L. Fang, X. Y. Zhang and W. C. Lin, L. P. Liu, and so on.

Creative Commons License

Keywords: Meromorphic function; entire function; weighted sharing; uniqueness.

MSC: 30D30; 30D35

Riemann-Liouville fractional derivative with varying arguments17$-$23
N. Ravikumar and S. Latha

Abstract

In this paper, we define the subclasses $\mathcal{V_\delta}(A,B)$ and $\mathcal{K_\delta}(A,B)$ of analytic functions by using $\Omega^{\delta}f(z)$. For functions belonging to these classes, we obtain coefficient estimates, distortion bounds and many more properties.

Creative Commons License

Keywords: Univalent functions; Komato operator; fractional derivative; linear operator.

MSC: 30C45

Generalizations of primal ideals in commutative rings25$-$31
Ahmad Yousefian Darani

Abstract

Let $R$ be a commutative ring with identity. Let $\phi: \sI\to \eI$ be a function where $\sI$ denotes the set of all ideals of $R$. Let $I$ be an ideal of $R$. An element $aın R$ is called $\phi$-prime to $I$ if $raın I - \phi(I)$ (with $rın R$) implies that $rın I$. We denote by $S_\phi(I)$ the set of all elements of $R$ that are not $\phi$-prime to $I$. $I$ is called a $\phi$-primal ideal of $R$ if the set $P := S_\phi(I)\cup \phi(I)$ forms an ideal of $R$. So if we take $\phi_{\emptyset}(Q) = \emptyset$ (resp., $\phi_0(Q) = 0$), a $\phi$-primal ideal is primal (resp., weakly primal). In this paper we study the properties of several generalizations of primal ideals of $R$.

Creative Commons License

Keywords: Primal ideal; weakly primal ideal; $\phi$-primal ideal.

MSC: 13A15; 13A10

Inequalities involving a class of analytic functions33$-$38
Rabha W. Ibrahim

Abstract

In the present paper, we define a new class of normalized analytic functions based on the $\Phi$-like type. Some inequalities are introduced based on the concept of the subordination in the unit disk. The convexity techniques are used to obtain the main result. Some applications are posed on classes of functions such as starlike functions, convex functions, starlike and convex functions of complex order.

Creative Commons License

Keywords: Univalent functions; Starlike functions; Convex functions; Differential subordination; Superordination; Unit disk; Starlike and convex functions of complex order; $\Phi$-like functions; Convexity techniques.

MSC: 30C99; 30C45

Application of the infinite matrix theory to the solvability of certain sequence spaces equations with operators39$-$52
Bruno de Malafosse

Abstract

In this paper we deal with special {ıt sequence spaces equations (SSE) with operators}, which are determined by an identity whose each term is a {ıt sum or a sum of products of sets of the form $\chi_{a}(T)$ and $\chi_{f(x)}(T)$} where $f$ maps $U^{+}$ to itself, and $\chi$ is any of the symbols $s$, $s^{0}$, or $s^{(c)}$. We solve the equation $\chi_{x}(\Delta )=\chi_{b}$ where $\chi$ is any of the symbols $s$, $s^{0}$, or $s^{(c)}$ and determine the solutions of (SSE) with operators of the form $(\chi_{a}\ast\chi_{x}+\chi_{b})(\Delta)=\chi_{\eta}$ and $[\chi_{a}\ast(\chi_{x})^{2}+\chi_{b}\ast\chi_{x}](\Delta)=\chi_{\eta}$ and $\chi_{a}+\chi_{x}(\Delta)=\chi_{x}$ where $\chi$ is any of the symbols $s$, or $s^{0}$.

Creative Commons License

Keywords: Sequence space; operator of the first difference; BK space; infinite matrix; sequence spaces equations (SSE); (SSE) with operators.

MSC: 40C05; 46A15

On the best constants in some inequalities for entire functions of exponential type53$-$59
Milutin R. Dostanić

Abstract

In this paper we prove that the constants in some inequalities for entire functions of exponential type (trigonometric polynomials) are best possible. Also, we prove an inequality of Bernstein type for entire functions having some additional properties.

Creative Commons License

Keywords: Bernstein inequality, entire functions of exponential type.

MSC: 41A17; 30D15, 26D05

Additional characterizations of the $T_2$ and weaker separation axioms61$-$71
Charles Dorsett

Abstract

Within this paper, the weaker separation axioms of $T_0$, $T_1$, $R_0$, $T_2$, and $R_1$ are further characterized using mathematical induction, closed sets, convergence, and $T_0$-identification spaces. The results are used to further investigate general topological spaces, to further investigate constant nets and sequences, and finite nets and sequences in topological spaces.

Creative Commons License

Keywords: $T_0$-space; $T_1$-space; $T_2$-space; $R_0$-space; $R_1$-space.

MSC: 54D10; 54A20

Some results concerning the zeros and coefficients of polynomials73$-$78
S. A. Baba, A. Liman and W. M. Shah

Abstract

In this paper, we establish some relations between the zeros and coefficients of a polynomial and thereby prove a few results concerning stable polynomials.

Creative Commons License

Keywords: Zeros and coefficients; stable polynomials; inequalities in the complex domain.

MSC: 12D10; 26C10, 26D15